Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 226, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2012, 5:08 PM CDT for Hennepin County, Minnesota. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2012, 5:08 PM CDT (22:08 UTC)
- Expired
- Jul 13, 2012, 6:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:10 PM CDT | HAIL 0.75 | Eden Prairie, MN | |
| Jul 13, 5:16 PM CDT | HAIL 0.5 | 2 Ne Eden Prairie, MN | PEA TO DIME SIZED HAIL REPORTED NEAR HWY 5/212 AND I-494. |
| Jul 13, 5:23 PM CDT | HAIL 0.75 | St Louis Park, MN | NEAR METHODIST HOSPITAL AND EXCELSIOR BLVD. |
| Jul 13, 5:30 PM CDT | HAIL 0.75 | Minneapolis, MN | NEAR MSP AIRPORT |
| Jul 13, 5:33 PM CDT | HAIL 1.5 | 3 Wnw Mendota, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
885
WUUS53 KMPX 132208
SVRMPX
MNC053-132300-
/O.NEW.KMPX.SV.W.0226.120713T2208Z-120713T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 PM CDT FRI JUL 13 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 600 PM CDT
* AT 507 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 MPH. THIS
STORM WAS LOCATED NEAR EDEN PRAIRIE...OR ABOUT 10 MILES SOUTH OF
PLYMOUTH...AND MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MINNEAPOLIS...
EDEN PRAIRIE...
MINNETONKA...
HOPKINS...
ST LOUIS PARK...
EDINA...
BLOOMINGTON...
RICHFIELD...
TWIN CITIES AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4498 9321 4488 9320 4480 9331 4481 9352
4495 9352
TIME...MOT...LOC 2208Z 272DEG 16KT 4488 9343
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
673
WWUS53 KMPX 132234
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT FRI JUL 13 2012
MNC053-132300-
/O.CON.KMPX.SV.W.0226.000000T0000Z-120713T2300Z/
HENNEPIN MN-
534 PM CDT FRI JUL 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENNEPIN COUNTY UNTIL 600 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDINA...OR 8 MILES
SOUTHWEST OF MINNEAPOLIS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...BLOOMINGTON...RICHFIELD AND TWIN CITIES AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4481 9347 4488 9341 4496 9342 4498 9321
4488 9320 4480 9331
TIME...MOT...LOC 2234Z 275DEG 11KT 4487 9335
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:58 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 13, 3:58 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 358 PM CDT FRI JUL 13 2012 .DISCUSSION... TONIGHT AND SATURDAY...DYING SFC CDFNT SHIFTING E THIS AFTN...ABOUT HALFWAY THROUGH MN...WITH SCATTERED CONVECTION HAVING SPAWNED ALONG AND JUST AHEAD OF IT. OF MORE SIGNIFICANCE IS A STACKED UPPER LEVEL SHORTWAVE TROUGH ALSO SWINGING THROUGH MN INTO THE WRN GREAT LAKES. SFC OBS SHOW A DEFINITIVE WIND SHIFT LINE BUT OTHERWISE THERE IS VERY LITTLE DIFFERENCE IN TEMPERATURES FROM ONE SIDE TO THE OTHER AND THERE IS ONLY SLIGHTLY MORE NOTICEABLE DROPS IN DEWPOINTS. HOWEVER...INSTABILITY IS CERTAINLY HEIGHTENED AHEAD OF THE FRONT WITH 2500-3000 K/KG MUCAPE...INCLUDING 1000-1500 J/KG OF DCAPE. LI/S ARE ALSO DOWN TO ARND -8C WITH NO MORE EXISTING CAP. THERE IS STILL THE PROBLEM OF VERY LITTLE SHEAR AND ONLY MODERATELY IMPRESSIVE LAPSE RATES...SO THERE REMAINS THE SLIGHT RISK OF SEVERE STORMS BUT ONLY ISOLD AT BEST. WITH THESE STORMS GOING IN THE PEAK HEATING OF THE DAY...AM EXPECTING THEM TO GRADUALLY DIMINISH AS THEY SHIFT OFF TO THE EAST THIS EVENING. THE WEAK CDFNT /OR WIND SHIFT LINE/ WILL CONTINUE TO PUSH THRU THE REGION TONIGHT. THIS WILL BE FOLLOWED BY SFC HIGH PRESSURE AND A BUILDING UPPER LEVEL RIDGE FOR SATURDAY THAT WILL MAKE FOR MOSTLY CLEAR SKIES AND CONTINUED WARMING TEMPERATURES. FOR TONIGHT... LINGERING CLOUD COVER WILL MAKE FOR ANOTHER MILD NIGHT WITH LOWS ONLY DROPPING TO THE 65-70 DEGREE RANGE. AS FOR TOMORROW...EVEN WITH W-NW FLOW BEHIND THE FNT...A SECONDARY FNT WOBBLING NEAR THE CANADIAN BORDER WILL KEEP THE WARM AIR IN PLACE WITH TEMPERATURES AGAIN IN THE 85-90 DEGREE RANGE OVER THE AREA TMRW. SOME SPOTS IN FAR SWRN MN MAY EVEN CLIMB INTO THE LWR 90S WITH PLENTY OF SUN. SATURDAY NIGHT THROUGH MONDAY...STRONG RIDGING BOTH AT THE SFC AND ALOFT WILL SHIFT ACROSS THE REGION FROM THE CENTRAL PLAINS... RESULTING IN A CONTINUATION OF THE DRY WEATHER ALONG WITH A SIGNIFICANT WARMUP FOR THE START OF NEXT WEEK. H85 TEMPS CLIMB TO ARND 20C ON SUNDAY THEN INCREASE TO NEARLY 25C ON MON. TRANSLATING TO THE SFC...THIS WILL RESULT IN HIGHS IN THE LOW-MID 90S ON SUN FOLLOWED BY MID-UPR 90S ON MON. THE OTHER CONCERN IS THAT SFC DEWPOINTS WILL ALSO BE ON THE INCREASE...REACHING NEARLY 70F BY MON. STRONG CAPPING WILL PREVENT ANY STORMS...BUT THE COMBINATION OF THE HIGHER MAX TEMPS AND ELEVATED HUMIDITY WILL LIKELY LEAD TO HEAT ADVY CONDITIONS OVER THIS PERIOD...ESPECIALLY WITH MIN TEMPS IN THE LOWER 70S. WILL NEED TO SEE HOW THE MODELS EVOLVE OVER THE NEXT FEW RUNS BEFORE MAKING THE DETERMINATION ON ANY SUPPLEMENTAL PRODUCTS. THE RIDGE STARTS TO LOSE ITS INFLUENCE LATE MONDAY...AND THIS WILL BE FOLLOWED BY A SLIGHT CHANGE IN THE WX PATTERN. TUESDAY THROUGH THURSDAY...A MORE ZONAL UPPER LEVEL FLOW IS EXPECTED FOR THE MIDDLE OF NEXT WEEK WHICH WILL BE ACCOMPANIED BY SEVERAL SFC FRONTS EITHER APPROACHING NEAR OVER PASSING OVER THE REGION. THE MAIN COMPLICATION IS THE LACK OF MOISTURE WITH THE APPROACHING SYSTEMS THAT WILL MAKE THE PRECIP FORECAST QUITE PROBLEMATIC. LONG-RANGE MODELS FREQUENTLY HIGHLIGHT POPS NO HIGHER THAN 20 PERCENT DURING THIS PERIOD...BUT THE PROLONGED DRY PERIOD MAKES TRYING TO PINPOINT A LOCATION QUITE DIFFICULT SO HAVE OPTED TO RUN WITH A DRY FCST TUE-WED WHILE A MORE DEFINED SFC FRONT ALONG WITH SEVERAL UPPER-LEVEL SHORTWAVES ROUND THE PERIPHERY OF DEEP PLAINS HIGH PRES THAT GIVE SLIGHTLY MORE CONFIDENCE TO INCLUDE POPS FOR THU. AS FOR TEMPS...THE RELAXING UPPER HIGH WILL MAKE FOR SLIGHTLY COOLER TEMPS TUE-WED...DROPPING BACK INTO THE 80S. BUT...THE POTENTIAL APPROACH OF ANOTHER BUILDING UPPER RIDGE LOOKS TO BE THE START OF ANOTHER WARMING TREND FOR THE LATTER HALF OF THE WEEK. && .AVIATION... /18Z TAF ISSUANCE/ TWO CONCERNS THIS TAF CYCLE. THE FIRST IS SHRA/TSRA CHANCES THIS AFTERNOON AND EVENING WHILE THE OTHER IS MVFR OR LOWER CEILINGS/VISIBILITIES IN FOG LATE TONIGHT. EARLY THIS AFTERNOON SHOWERS WERE BEGINNING TO INCREASE IN COVERAGE BETWEEN KAXN AND KSTC. THIS IS ALONG THE SURFACE FRONT AND UPPER LOW/TROF ALOFT. SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AND SPREAD SOUTHEAST. KMSP...KRNH AND KEAU SEEM TO HAVE THE BEST CHANCE FOR SHRA/TSRA BUT CONFIDENCE IS LOW ON COVERAGE AT ANY ONE SITE. THEREFORE...CONTINUED VCSH/VCTS. THE WESTERN TERMINALS MAY SEE A BRIEF SHOWER AS WELL WITH VCSH INDICATED AT KAXN AND KRWF. SCT- BKN040-050 WILL BE COMMON THIS AFTERNOON WITH A MID LEVEL CEILING ABOVE. WINDS THIS AFTERNOON WILL BE SOUTH AT NEAR 10 KNOTS FROM KMSP ON EAST WITH SOUTHWEST TO WEST WINDS LESS THAN 10 KNOTS TO THE WEST. THE FRONTAL BOUNDARY ACROSS WESTERN MN WILL WASH OUT TONIGHT ACROSS WESTERN WI AND SOUTHERN MN. LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND THE POTENTIAL FOR ADDED GROUND MOISTURE FROM AFTERNOON/EVENING SHOWERS SHOULD LEAD TO MVFR OR LOWER CONDITIONS AT KRNH AND KEAU DURING THE LATE NIGHT HOURS. CONFIDENCE IS PRETTY HIGH AND INDICATED MVFR OR LESS AFTER 08Z. IT/S QUITE CONCEIVABLE THAT THE FOG COULD DEVELOP AS EARLY AS 04Z-06Z...DEPENDING ON HOW MUCH RAIN OCCURS IN THE EVENING ALONG WITH THE CLEARING TREND. KMSP...SHOWERS POSSIBLE AFTER 20Z WITH THUNDER CHANCES INCREASING AFTER 22Z AND LASTING INTO THE EARLY EVENING. SMALL THREAT FOR 5-6SM IN FOG/HAZE TOWARD DAYBREAK SATURDAY WITH LIGHT WINDS. /OUTLOOK/ SATURDAY AFTERNOON/NIGHT...VFR. WINDS NORTHERLY AT 5 TO 10 KTS. SUNDAY...VFR. WINDS SE AT 5-15 KTS. MONDAY...VFR. WINDS S-SW 10-20 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC/RAH
Hazardous weather outlook, Jul 13, 2:36 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 236 PM CDT FRI JUL 13 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 236 PM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ALONG AND EAST OF A LINE FROM REDWOOD FALLS TO LITTLE FALLS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... A FEW SEVERE STORMS ARE POSSIBLE. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL AROUND ONE INCH IN DIAMETER... ALONG WITH LOCALIZED WIND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON SATURDAY... BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND THURSDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE THE LIKELIHOOD OF SEVERE WEATHER. HOT AND HUMID CONDITIONS ARE EXPECTED ON MONDAY... WITH HEAT INDICES IN EXCESS OF 100 DEGREES POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. CONTINUE TO MONITOR LATER FORECASTS FOR UPDATES ON THIS POTENTIAL FOR EXCESSIVE HEAT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAH
In the hours before
Local storm report, Jul 13, 4:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 2 SE BUTTERFIELD 43.93N 94.76W
07/13/2012 M0.75 INCH WATONWAN MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Jul 13, 4:08 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 408 PM CDT FRI JUL 13 2012 MNZ059>061-132145- ANOKA-HENNEPIN-WRIGHT- 408 PM CDT FRI JUL 13 2012 AT 403 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HANOVER. THIS STORM WAS MOVING EAST AT 20 MPH. THIS STORM WILL BE TRACKING ACROSS NORTHRN HENNEPIN COUNTY BETWEEN 410 AND 500 PM. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HANOVER. INDEPENDENCE. LORETTO. CORCORAN. HAMEL. DAYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4518 9327 4495 9339 4503 9378 4526 9360 TIME...MOT...LOC 2107Z 287DEG 17KT 4515 9366 BAP
Local storm report, Jul 13, 4:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL ST MICHAEL 45.21N 93.66W
07/13/2012 E0.75 INCH WRIGHT MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 13, 4:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
429 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 N ROGERS 45.20N 93.55W
07/13/2012 HENNEPIN MN LAW ENFORCEMENT
POWER LINES DOWN
0429 PM HAIL ROGERS 45.19N 93.55W
07/13/2012 M0.75 INCH HENNEPIN MN LAW ENFORCEMENT
&&
CARLYONLocal storm report, Jul 13, 4:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL SILVER LAKE 44.90N 94.20W
07/13/2012 E1.50 INCH MCLEOD MN LAW ENFORCEMENT
OFFICER IN SILVER LAKE REPORTED QUATER TO PING PONG BALL
SIZED HAIL.
&&
MPGLocal storm report, Jul 13, 4:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
455 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL MEDINA 45.03N 93.60W
07/13/2012 M0.88 INCH HENNEPIN MN EMERGENCY MNGR
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:50 PM CDT | Special Weather Statement | MPX | Pope, Stevens | 40 min |
| Jul 12, 9:14 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jul 12, 9:44 PM CDT | Special Weather Statement | MPX | Big Stone | 46 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 29 min |
| Jul 12, 10:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 35 min |
| Jul 13, 8:59 AM CDT | Special Weather Statement | MPX | Rice | 46 min |
| Jul 13, 9:18 AM CDT | Special Weather Statement | MPX | Goodhue | 57 min |
| Jul 13, 1:04 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Jul 13, 1:05 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 40 min |
| Jul 13, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 38 min |
| Jul 13, 1:30 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Jul 13, 2:00 PM CDT | Special Weather Statement | MPX | Meeker | 45 min |
| Jul 13, 2:22 PM CDT | Special Weather Statement | MPX | Morrison | 38 min |
| Jul 13, 2:25 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jul 13, 3:02 PM CDT | Special Weather Statement | MPX | Meeker | 58 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 40 min |
| Jul 13, 3:48 PM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 43 min |
| Jul 13, 4:08 PM CDT | Special Weather Statement | MPX | Hennepin | 37 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 62 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 28 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 41 min |
| Jul 13, 5:18 PM CDT | Special Weather Statement | MPX | Rice | 42 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 49 min |
| Jul 13, 5:39 PM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Washington | 52 min |
| Jul 13, 5:39 PM CDT | Special Weather Statement | MPX | Renville | 51 min |
| Jul 13, 5:41 PM CDT | Special Weather Statement | MPX | Martin | 49 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | MPX | Dakota | 41 min |
| Jul 13, 5:52 PM CDT | Special Weather Statement | MPX | Waseca | 23 min |
| Jul 13, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 33 min |
| Jul 13, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jul 13, 6:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | MPX | Steele | 23 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | MPX | Faribault | 42 min |
| Jul 13, 6:45 PM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.